Translator Disclaimer
October 2019 Local stable and unstable manifolds for Anosov families
Jeovanny de Jesus MUENTES ACEVEDO
Hokkaido Math. J. 48(3): 513-535 (October 2019). DOI: 10.14492/hokmj/1573722016

Abstract

Anosov families were introduced by A. Fisher and P. Arnoux motivated by generalizing the notion of Anosov diffeomorphism defined on a compact Riemannian manifold. They are time-dependent dynamical systems with hyperbolic behavior. In addition to presenting several properties and examples of Anosov families, in this paper we build local stable and local manifolds for such families.

Citation

Download Citation

Jeovanny de Jesus MUENTES ACEVEDO. "Local stable and unstable manifolds for Anosov families." Hokkaido Math. J. 48 (3) 513 - 535, October 2019. https://doi.org/10.14492/hokmj/1573722016

Information

Published: October 2019
First available in Project Euclid: 14 November 2019

zbMATH: 07145328
MathSciNet: MR4031250
Digital Object Identifier: 10.14492/hokmj/1573722016

Subjects:
Primary: 37B55, 37D10, 37D20

Rights: Copyright © 2019 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • October 2019
Back to Top